Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Penis damaged due to masturbation. Noticed swelling and erectile dysfunction. Any proper diagnosis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6641 Questions
Question
Hello,
Hope you can help me, i have damaged my penis through masturbation the end of the penis has very little feeling and is swollen have been to a doctor and specialist they say the is
no problem but the is and i find its difficult to get and maintain an erection
this problem has been going on for about 2 years,clearly the penis is damaged in
some way.
.
Posted Wed, 29 Aug 2012 in Erectile Dysfunction
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello and thanks for the query.
Before answering your question,I need certain informations from you so that I am  in a better position to answer.
Any medical illness like diabetes?
Do you ride bicycle quite often?
Is there any prostate problem or have you taken any treatment for it?
Have you ever used any device for penis elongation?
Do you use any numbing local lubricants on your penis for intercourse?
Any prolonged psychological issue with you?

Waiting for your reply
Thanks
Above answer was peer-reviewed by
 
Follow-up: Penis damaged due to masturbation. Noticed swelling and erectile dysfunction. Any proper diagnosis? 14 hours later

I have no medical illness and do no take any medicine

I do not ride a bicycle

I have no prostate problems or treatment

Have never used any device for penis elongation

Do not use any lubricants for intercourse

Have no psychological issues

Thank you,

 
 
Answered by Dr. Pavan Kumar Gupta 3 hours later
Hello
I feel your basic problem is probably erectile dysfunction.
If you are still masturbatig,then probably low sex desire and over masturbation has resulted in feeling of numbness in penis.I feel you will have much better erection and sexual enjoyment if there is sufficient manual or oral foreplay.

If you have stopped masturbating now,then probably other reasons like obesity,alcohol or sedentary and less active life is contributing to your erectile dysfunction.

I advise you to have a consultation with a urologist for the proper diagnosis and treatment.
Pending your visit to urologist you may start taking oral or injectable VIT B12 for at least 3 weeks to see the effect.
Start doing some regular exercises and moderate your alcohol,if taking.
Quit smoking,if doing it.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor